Top 9 Zertex Allergy Generic – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. GenCare

#ad

Runny Nose and Itchy Eyes | Generic Zyrtec, GenCare Cetirizine HCL 10 mg 200 Count | 24 Hour Non Drowsy Allergy Relief Pills | Best Value Generic OTC Allergy Medication | Antihistamine for Sneezing

#ad
GenCare #ad - Join thousands of satisfied allergy relief customers. Click add-to-Cart Today!100% satisfaction guarantee - you don't have to suffer through indoor or outdoor allergies anymore! Get full non drowsy 24 hour allergy relief now and enjoy our 100% Customer Satisfaction Guarantee. Each pill is small and easy to swallow for adults and children ages 6 and up.

Compare to the active ingredient found in Zyrtec over the counter medication. If you suffer from hives, runny nose, cetirizine HCL 10mg may help reduce the itching and appearance of hives on your skin and face. Protect you and your family with a convenient and easy to use OTC allergy medication. Less itching - cetirizine hcl is a powerful antihistamine that helps relieve and prevent itchy watery eyes, congestion and an irritated itchy throat. Full 24 hour relief - enjoy non drowsy allergy relief that lasts for a full day.

Our pills have a convenient indentation slot if you want to break the pill up into two 5 mg tabs for less severe symptoms or quick relief. Cetirizine hcl helps alleviate symptoms of indoor and outdoor allergies like hay fever, dust, pollen, pet dander and seasonal allergies. Non drowsy formula - unlike most allergy medications, cetirizine hcl tablets are non drowsy and can be taken at any time of day. Bulk savings bottle - each bottle contains 200 individual ready to swallow pills so that you and your family can always have allergy support on hand.
BrandGenCare #ad
ManufacturerGenCare #ad
Part NumberEB-003

2. Amazon Basic Care

#ad

Cetirizine Hydrochloride Tablets, Antihistamine, 10 mg, 300 Count, Amazon Basic Care All Day Allergy

#ad
Amazon Basic Care #ad - Effective: amazon basic care all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms. Active ingredient: the active ingredient in amazon Basic Care All Day Allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms Compare to the active ingredient of Zyrtec. 24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose,  itching of the nose or throat and itchy, sneezing, watery eyes.

Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless Flowers, trees, a family pet, or dust are examples of things that can cause an allergy These allergy pills provide up to 24 hours of temporary relief.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height4.25 Inches
Length2 Inches
Weight0.22 Pounds
Width2.03 Inches
Part Number1

3. ValuMeds

#ad

ValuMeds 24-Hour Allergy Medicine 300-Count Antihistamine for Pollen, Hay Fever, Itchy Eyes, Dry, Allergies | Cetirizine HCl 10mg Caplets

#ad
ValuMeds #ad - Fast, reliable support – this 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief.

Safe, non-drowsy formula – similar to active ingredients in Zyrtec, ValuMeds allergy medicine for kids and adults won’t cause drowsiness. Provides 24 hour relief – just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day. Relieve allergy symptoms – this non-drowsy allergy medicine can help relieve dry, a scratchy nose and throat, watery eyes, itchy, sneezing, and other allergy symptoms. Indoor and outdoor protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you.
BrandValuMeds #ad
ManufacturerGranules #ad
Part Numbershoepads6

4. HealthA2Z

#ad

HealthA2Z Allergy Relief, Cetirizine HCL 10mg, 250 Tablets, Compare to Zyrtec® Active Ingredient., All Day Allergy

#ad
HealthA2Z #ad - Adults and children 6 years and older: one 10mg tablet once daily; do not take more than one 10 mg tablet in 24 hours. Compare to Zyrtec active ingredient. Cetirizine hydrochloride 10 mg is an antihistamine approved for the treatment of both indoor and outdoor allergies. Active ingredient cetirizine hydrochloride 10 mg can suppress indoor & outdoor allergic response for all day long and provide 24 hours relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose. A 5 mg allergy relief product may be appropriate for less severe symptoms.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height3.75 Inches
Length2 Inches
Width2 Inches
Part NumberFPA017

5. TIME-CAP LABS, INC.

#ad

Cetirizine HCl 10 Mg 365Ct – Fast & Reliable Allergy Medication – Allergy Relief with National Brand Equivalency – Easy to Swallow Cetirizine 10 Mg – Non Drowsy Allergy Medication

#ad
TIME-CAP LABS, INC. #ad - Not only does our cetirizine 10 mg free your nose and throat from all the nagging discomfort, itches, but it also relieves you from hives, and rashes on the skin. The same effect, but friendlier. Non-drowsy allergy relief… confidently face the season and keep breathing the fresh air you deserve.

The best allergy relief is a combination of National Brand equivalency so you can rest assured it's doing the job well. This allergy medicine does effective allergy relief for less! Get back to doing what you love faster… when time gets tough, Timely has your back. Allergy relief that comes easy… indoors or outdoors, timely gives what you need to breathe the refreshing air once more. With timely's allergy relief tablets, watery eyes, you'll be able to relieve sneezing, a runny nose, & itchy throat – all without a hint of drowsiness.

Our cetirizine hcl 10 mg comes in convenient tablets, so no more dealing with large pills that are too large to swallow. Make that itching go away… keep things moving smoothly with Timely Cetirizine. Our fast and trusted non drowsy allergy medication works within one hour of ingestion to give you 24 hours of reliable allergy relief support.
BrandTIME-CAP LABS, INC. #ad
ManufacturerTIME-CAP LABS, INC. #ad
Height3.5 Inches
Length2 Inches
Width2 Inches

6. Berkley & Jensen

#ad

365 Count, Berkley & Jense 10mg Cetirizine Hydrochloride Antihistamine Tablets

#ad
Berkley & Jensen #ad - 365ct club Size Bottle. Compare to active ingredients in Zyrtec. Relief of sneezing, itchy, runny nose, watery eyes and more. Allergy Relief.
BrandBerkley & Jensen #ad
Manufacturerberkley & jensen #ad
Part Number70786590

7. Kirkland Signature

#ad

10 mg, 1 Pack, Kirkland Signature Compare to Zyrtec AllerTec Tablets, 365

#ad
Kirkland Signature #ad - Non-Drowsy. Cetirizine hCL/Antihistamine 10 mg. Indoor/outdoor Allergy Relief. Compare to Zyrtec Active Ingredient.
BrandKirkland Signature #ad
ManufacturerKirkland Signature #ad
Part Number311676

8. Zyrtec

#ad

Bundle with 1 x 30 ct and 3 x 1 ct Travel Packs, Indoor & Outdoor Allergy Medicine with 10 mg Cetirizine HCl per Antihistamine Tablet, Zyrtec 24 Hour Allergy Relief Tablets

#ad
Zyrtec #ad - Get effective allergy relief from symptoms caused by hay fever & other upper respiratory allergies from Zyrtec, the allergist-recommended brand among over the counter oral antihistamines. These prescription-strength cetirizine allergy pills work fast and stay strong by providing all-day allergy relief that starts working hard at hour one and works twice as hard when taken again the next day.

Bundle pack containing one 30-count bottle and three 1-count travel packs of Zyrtec 24 Hour Allergy Tablets for powerful relief of your worst indoor & itchy nose & outdoor allergy symptoms, sneezing, including runny nose, itchy, watery eyes, & throat.

Each powerful antihistamine tablet contains 10 mg of cetirizine hydrochloride and effectively treats indoor allergies caused by dust, and pet dander, weeds, mold, as well as outdoor seasonal allergies caused by tree pollen, and grasses. Suitable for those 6 years of age and older, this allergy relief medication provides powerful, effective relief from allergy symptoms for a full 24 hours in just a single dose.
BrandZyrtec #ad
ManufacturerJohnson & Johnson #ad
Part NumberPVFH8F

9. Zyrtec Children's

#ad

24 Count, Grape Flavor, Children's Zyrtec Allergy Dye-Free Chewables, 2 Years & Older

#ad
Zyrtec Children's #ad - Give your child effective temporary relief of allergy symptoms due to hay fever, seasonal and other upper respiratory allergies with this dye-free kids allergy medicine. Zyrtec is the #1 pediatrician recommended brand* for children's allergies.

Among oTC oral antihistamines. Suitable for children ages 2+, the kids allergy tablets can be taken to help relieve symptoms of both indoor and outdoor allergies. With day and night 24-hour relief, these children's chewable tablets work strong on day one, and stronger on day two for powerful relief all season long. 24-count pack of children's zyrtec 24 hour allergy relief Chewable Antihistamine Tablets for all-day relief of allergy symptoms in just one chew, including runny nose, itchy watery eyes, sneezing, and itchy nose and throat.

Allergy relief that's easy to take on the go, each dye-free chewable tablet contains 2. 5 milligrams of the effective antihistamine cetirizine HCl and comes in a kid-friendly grape flavor.
BrandZyrtec Children's #ad
ManufacturerJohnson & Johnson #ad